CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
explicitexpressionsfortheruinprobabilitiesoferlangriskprocesseswithparetoindividualclaimdistributions 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 003, 页码: 495
Authors:  Wei Li;  Yang Hailiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
有摩擦金融市场的弱无套利性 期刊论文
中国管理科学, 2002, 卷号: 010, 期号: 003, 页码: 1
Authors:  李仲飞;  汪寿阳;  杨海亮
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10